# SDR SWIA202054172

- Difficulty date: October 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ROLL PIN HOLE IS OUT OF ROUND, MARKED.  C-CHECK RO 11/21/2020.  REPLACED PAX DOOR PIANO HINGE (DOOR SIDE), PER CRJ200 SRM, DRAWING.  COMPLETED SKYWEST TASK CARD.
